# SDR DALA2017050903690

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 73,559 hours, 55,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI-OUT CREW REPORTED ODOR AND HAZE IN THE CABIN AND RETURNED TO THE DEPARTURE GATE. MAINTENANCE FOUND A HYDRAULIC LEAK AT THE LEFT ENGINE FILTER MODULE PRESSURE LINE FITTING. THE FITTING O-RING WAS REMOVED AND REPLACED AND A GOOD LEAK CHECK ACCOMPLISHED. COMPLETED MINI DUCT BURNOUT AND DEFERRED THE APU FOR CLEANING.
